# SDR CALA2020010600094

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 65,254 hours, 24,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Torn
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN PRESS URIZATION. LOUD SQUEALIN G AT DOOR 1L. NOTED L1 DOOR SEAL TORN CENTER BOTTOM EDGE APPROX 2 IN THE A/C DID MAKE AN AIR RETURN AND THE CREW WAS DEBRIEFED. PER THE CAPTAIN JOHN LAMOND THE A/C DID NOT HAVE AN OVERWIEGHT LANDING. REMOVED BULB AND DIAPHRAGM SEAL AS PER AMM 52-09-14-000-801 INSTALLED NEW   BULB SEAL UP TO STEP F-3-(G). REF AMM 52-09-14-400-801. REMOVED AND REPLACED BULB AND DIAPHRAM SEAL ON L-1 DOOR REF AMM 52-09-14-400-801. ACCOMPLISHED CABIN LEAK CHECK REF 05-51-91-790-801. LEAK CHECK GOOD.
